# SDR FDEA201102230705

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 78,673 hours, 26,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT STA 1801, CORROSION EMMITING FROM FASTERNER AND SKIN BETWEEN L46R THRU L48R.  REMOVED AREA OF CORROSION, FABRICATED REPAIR PARTS REF SRM 53-20-00, FIG 6.  INSTALLED FILLER, DOUBLER, AND TRIPLER REF SRM 53-20-00, FIG 6  ALODINED, PRIMED, AND PAINTED REPAIR AREA REF SRM 51-21-01, VOL II.
